# SDR 08FDEA01111

- Difficulty date: March 23, 2008
- Submitted: March 24, 2008
- Operation: Air carrier
- Aircraft: N466FE
- Make and model: Boeing 727225
- Aircraft serial: 21292
- Aircraft time: 52,750 hours, 37,405 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65184207
- Condition: Worn
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT FUSELAGE SKIN WORN AT BS 310 BTW S10L AND S11L, WORN  BY FWD ENTRY DOOR MECHANISM LONG BOLT INSTALLED.  REPAIRED FWD ENTRY DOOR MECHANISM IAW SRM 51-30-2 AND EA 7-5330-116972.
